# SDR R29R2020091509003

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: General aviation
- Filed by: Vertex Aerospace LLC, repair station R29R029O
- Aircraft: N159KM
- Make and model: Cessna T206H
- Aircraft serial: T20609606
- Aircraft time: 44 hours, 25 cycles
- Engine: Lyc TIO540AJ1A
- Engine time: 44 hours, 25 cycles
- Propeller: Mcauly B3D36C432
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: B4024553
- Condition: Disconnected
- Location: Zone 100
- Part time: 44 hours, 25 cycles
- Component: Propeller, Mcauly
- Component part number: B3D36C43280VSA1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MCCAULEY PROPELLER INSTALLED ON CESSNA T2065H HAD PROPELLER DEICE CONNECTORS BREAK OFF THE ATTACHMENT LUGS LOCATED ON THE PROPELLER BACKING PLATE AFTER 44 HOURS OF OPERATION.  ASSOCIATED WIRING HAS RUBBER COATING THAT EXTENDS ALL THE WAY DOWN TO THE WIRING CONNECTOR CREATING A HARD BEND.
